A companion to the oseledec multiplicative ergodic theorem

Research output: Contribution to journalArticlepeer-review


Let F1, F2, … b;…tationary sequence of continuously differentiable mappings from [0, 1] into the set o;… d matrices. Assume Fk (0;… for eac;…nd E[sup0≤p≤1 ‖F′k(p)′] < ∞. Le;…enote the invariant sigma field for the sequence. Then limit Fn(1/n) F1(1/n)= exp E[F′1(0)| I] with probablity one.

Original languageEnglish (US)
Pages (from-to)772-776
Number of pages5
JournalProceedings of the American Mathematical Society
Issue number4
StatePublished - Apr 1 1987

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'A companion to the oseledec multiplicative ergodic theorem'. Together they form a unique fingerprint.

Cite this